Translator Disclaimer
March/April 2013 Critical Fujita exponent for the diffusion equation in transparent media with source having power-like non-linearities
J.M. Mazón
Adv. Differential Equations 18(3/4): 243-264 (March/April 2013).

Abstract

In this paper we study blow-up phenomena of the solutions of a reaction-diffusion equation for which the diffusion term corresponds to the diffusion equation in transparent media. We show that for this equation the critical Fujita exponent is smaller than the classical one.

Citation

Download Citation

J.M. Mazón. "Critical Fujita exponent for the diffusion equation in transparent media with source having power-like non-linearities." Adv. Differential Equations 18 (3/4) 243 - 264, March/April 2013.

Information

Published: March/April 2013
First available in Project Euclid: 5 February 2013

zbMATH: 1262.35035
MathSciNet: MR3060196

Subjects:
Primary: 35B44 , 35K55 , 35K65

Rights: Copyright © 2013 Khayyam Publishing, Inc.

JOURNAL ARTICLE
22 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.18 • No. 3/4 • March/April 2013
Back to Top